RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physical and Mathematial Scineces:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physical and Mathematial Scineces, 2010, Issue 2, Pages 58–62 (Mi uzeru217)  

This article is cited in 1 scientific paper (total in 1 paper)

Communications
Mathematics

Independent pairs in free Burnside groups

A. S. Pahlevanyan

Chair of Algebra and Geometry YSU, Armenia

Abstract: In this work we prove that for an arbitrary odd $n\geq1003$ there exist two words $u(x,y), v(x,y)$, almost every images of which in free Burnside group $B(m,n)$ are independent.

Keywords: free Burnside group, independent element, non-amenable group, monomorphism.

Full text: PDF file (261 kB)
References: PDF file   HTML file

Received: 18.02.2010
Accepted:31.03.2010
Language:

Citation: A. S. Pahlevanyan, “Independent pairs in free Burnside groups”, Proceedings of the YSU, Physical and Mathematial Scineces, 2010, no. 2, 58–62

Citation in format AMSBIB
\Bibitem{Pah10}
\by A.~S.~Pahlevanyan
\paper Independent pairs in free Burnside groups
\jour Proceedings of the YSU, Physical and Mathematial Scineces
\yr 2010
\issue 2
\pages 58--62
\mathnet{http://mi.mathnet.ru/uzeru217}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru217
  • http://mi.mathnet.ru/eng/uzeru/y2010/i2/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Proc. Steklov Inst. Math., 274 (2011), 9–24  mathnet  crossref  mathscinet  isi  scopus
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:47
    Full text:8
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019